Paracetamol 125 Mg + Mefenamic Acid 50 Mg Syrup 60Ml

Paracetamol 125 Mg + Mefenamic Acid 50 Mg Syrup 60Ml

Item requires a valid prescription

Manufactured By Akums Drugs & Pharmaceuticals Ltd.

Composition Mefenamic Acid 50Mg/5Ml+Paracetamol/Acetaminophen 125Mg/5Ml

Rs 19.00

MRP Rs 21.11

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Bottle of 60ml Syrup )

100% Authentic
Products

Free
Shipping*

Products
Return Policy